Alert archive / South Carolina / Frost Advisories in 2012

Frost Advisory 7, NWS Charleston, SC

November 25, 2012

NWS Charleston, SC issued this frost advisory at Nov 25, 2012, 6:25 PM EST. It took effect at Nov 26, 2012, 1:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2012, 6:25 PM EST (23:25 UTC)
In effect from
Nov 26, 2012, 1:00 AM EST
Expired
Nov 26, 2012, 8:00 AM EST
In force
7 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WWUS72 KCHS 252325
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
625 PM EST SUN NOV 25 2012

SCZ052-260730-
/O.NEW.KCHS.FZ.W.0003.121126T0600Z-121126T1300Z/
TIDAL BERKELEY-
INCLUDING THE CITIES OF...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
625 PM EST SUN NOV 25 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY.

* LOCATIONS: SOUTHERN BERKELEY COUNTY...INCLUDING CYPRESS
  GARDENS...BUSHY PARK AND NAVAL WEAPONS STATION CHARLESTON.
  FREEZING TEMPERATURES APPEAR UNLIKELY IN DANIEL ISLAND AT THIS
  TIME...ALTHOUGH PATCHY TO SCATTERED FROST IS STILL POSSIBLE.

* HAZARDS: TEMPERATURES AT OR BELOW FREEZING. SCATTERED TO
  WIDESPREAD FROST.

* TEMPERATURES: 29 TO 32 DEGREES...EXCEPT MID 30S AROUND DANIEL
  ISLAND. TEMPERATURES WILL BE OR BELOW FREEZING FOR
  APPROXIMATELY 2 TO 4 HOURS.

* IMPACTS: DAMAGE TO CROPS AND OTHER OUTDOOR PLANTS IS LIKELY 
  UNLESS PROTECTIVE MEASURES ARE TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

SCZ048>051-260730-
/O.NEW.KCHS.FR.Y.0007.121126T0600Z-121126T1300Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
625 PM EST SUN NOV 25 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY.

* LOCATIONS: THE MIDDLE AND SOUTHERN SOUTH CAROLINA COAST. THE
  RISK FOR SCATTERED TO WIDESPREAD FROST WILL BE GREATEST ALONG
  AND WEST OF AN AWENDAW TO MOUNT PLEASANT...JAMES ISLAND...ADAMS
  RUN...BEAUFORT TO BLUFFTON LINE. FROST IS NOT EXPECTED IN THE
  DOWNTOWN CHARLESTON AREA.

* HAZARDS: SCATTERED TO WIDESPREAD FROST INLAND WITH PATCHY FROST
  POSSIBLE TO ABOUT 5 MILES INLAND FROM THE COAST.

* TEMPERATURES: LOWER TO MID 30S...EXCEPT LOWER 40S AT THE COAST.

* IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ST
3 follow-up statements
305 
WWUS72 KCHS 260237
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
937 PM EST SUN NOV 25 2012

...ANOTHER ROUND OF FROST AND FREEZE CONDITIONS EARLY MONDAY
MORNING...

.COLD HIGH PRESSURE WILL EXTEND ACROSS THE REGION TONIGHT. THE
COMBINATION OF CLEAR SKIES AND CALM WINDS WILL ALLOW SCATTERED TO
WIDESPREAD FROST TO DEVELOP IN MANY AREAS ACROSS THE COASTAL
COUNTIES OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA.

SCZ052-261045-
/O.CON.KCHS.FZ.W.0003.121126T0600Z-121126T1300Z/
TIDAL BERKELEY-
INCLUDING THE CITIES OF...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
937 PM EST SUN NOV 25 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
MONDAY...

* LOCATIONS: SOUTHERN BERKELEY COUNTY...INCLUDING CYPRESS 
  GARDENS...BUSHY PARK AND NAVAL WEAPONS STATION CHARLESTON. 
  FREEZING TEMPERATURES APPEAR UNLIKELY IN DANIEL ISLAND AT THIS 
  TIME...ALTHOUGH PATCHY TO SCATTERED FROST IS STILL POSSIBLE.

* HAZARDS: TEMPERATURES AT OR BELOW FREEZING. SCATTERED TO 
  WIDESPREAD FROST.

* TEMPERATURES: 29 TO 32 DEGREES...EXCEPT MID 30S AROUND DANIEL 
  ISLAND. TEMPERATURES WILL BE OR BELOW FREEZING FOR 
  APPROXIMATELY 2 TO 4 HOURS.

* IMPACTS: DAMAGE TO CROPS AND OTHER OUTDOOR PLANTS IS LIKELY 
  UNLESS PROTECTIVE MEASURES ARE TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

GAZ117-119-139-141-261045-
/O.EXA.KCHS.FR.Y.0007.121126T0600Z-121126T1300Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND...
HALFMOON LANDING...DARIEN
937 PM EST SUN NOV 25 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY.

* LOCATIONS: THE GEORGIA COAST. THE RISK FOR SCATTERED FROST WILL
  BE GREATEST ALONG AND WEST OF A LINE FROM THUNDERBOLT TO
  HALFMOON LANDING...SHELLMAN BLUFF AND DARIEN.

* HAZARDS: SCATTERED FROST INLAND WITH PATCHY FROST POSSIBLE TO
  ABOUT 5 MILES INLAND FROM THE COAST.

* TEMPERATURES: LOWER TO MID 30S...EXCEPT LOWER 40S AT THE COAST.

* IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SCZ048>051-261045-
/O.CON.KCHS.FR.Y.0007.121126T0600Z-121126T1300Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
937 PM EST SUN NOV 25 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
MONDAY...

* LOCATIONS: THE MIDDLE AND SOUTHERN SOUTH CAROLINA COAST. THE
  RISK FOR SCATTERED TO WIDESPREAD FROST WILL BE GREATEST ALONG
  AND WEST OF AN AWENDAW TO MOUNT PLEASANT...JAMES ISLAND...ADAMS
  RUN...BEAUFORT TO BLUFFTON LINE. FROST IS NOT EXPECTED IN THE
  DOWNTOWN CHARLESTON AREA.

* HAZARDS: SCATTERED TO WIDESPREAD FROST INLAND WITH PATCHY 
  FROST POSSIBLE TO ABOUT 5 MILES INLAND FROM THE COAST.

* TEMPERATURES: LOWER TO MID 30S...EXCEPT LOWER 40S AT THE COAST.
  A FEW SPOTS WELL INLAND MAY BRIEFLY TOUCH FREEZING PRIOR TO
  DAYBREAK MONDAY.

* IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ST
355 
WWUS72 KCHS 260823
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
323 AM EST MON NOV 26 2012

SCZ052-261300-
/O.CON.KCHS.FZ.W.0003.000000T0000Z-121126T1300Z/
TIDAL BERKELEY-
INCLUDING THE CITIES OF...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
323 AM EST MON NOV 26 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* LOCATIONS: SOUTHERN BERKELEY COUNTY...INCLUDING CYPRESS 
  GARDENS...BUSHY PARK AND NAVAL WEAPONS STATION CHARLESTON. 
  FREEZING TEMPERATURES APPEAR UNLIKELY IN DANIEL ISLAND AT THIS 
  TIME...ALTHOUGH PATCHY TO SCATTERED FROST IS STILL POSSIBLE.

* HAZARDS: TEMPERATURES AT OR BELOW FREEZING. SCATTERED FROST.

* TEMPERATURES: 30 TO 32 DEGREES...EXCEPT MID 30S AROUND DANIEL 
  ISLAND. TEMPERATURES WILL BE OR BELOW FREEZING FOR 
  APPROXIMATELY 2 TO 3 HOURS.

* IMPACTS: DAMAGE TO CROPS AND OTHER OUTDOOR PLANTS IS LIKELY 
  UNLESS PROTECTIVE MEASURES ARE TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

SCZ048>051-261300-
/O.CON.KCHS.FR.Y.0007.000000T0000Z-121126T1300Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
323 AM EST MON NOV 26 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* LOCATIONS: THE MIDDLE AND SOUTHERN SOUTH CAROLINA COAST. THE
  RISK FOR SCATTERED FROST WILL BE GREATEST WEST OF AN AWENDAW TO
  MOUNT PLEASANT...JAMES ISLAND...ADAMS RUN...BEAUFORT TO
  BLUFFTON LINE.

* HAZARDS: SCATTERED FROST.

* TEMPERATURES: LOWER TO MID 30S...EXCEPT LOWER 40S AT THE 
  COAST. A FEW SPOTS WELL INLAND MAY BRIEFLY TOUCH FREEZING 
  PRIOR TO DAYBREAK MONDAY.

* IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ117-119-139-141-261300-
/O.CON.KCHS.FR.Y.0007.000000T0000Z-121126T1300Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND...
HALFMOON LANDING...DARIEN
323 AM EST MON NOV 26 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* LOCATIONS: THE GEORGIA COAST. THE RISK FOR SCATTERED FROST WILL
  BE GREATEST WEST OF A LINE FROM THUNDERBOLT TO HALFMOON LANDING...
  SHELLMAN BLUFF AND DARIEN.

* HAZARDS: SCATTERED FROST.

* TEMPERATURES: LOWER TO MID 30S...EXCEPT LOWER 40S AT THE COAST.

* IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
916 
WWUS72 KCHS 261245
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
745 AM EST MON NOV 26 2012

SCZ052-261345-
/O.EXP.KCHS.FZ.W.0003.000000T0000Z-121126T1300Z/
TIDAL BERKELEY-
INCLUDING THE CITIES OF...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
745 AM EST MON NOV 26 2012

...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING...

WARMING TEMPERATURES ARE EXPECTED THROUGH THE MORNING HOURS
AND THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM THIS
MORNING.

$$

SCZ048>051-261345-
/O.EXP.KCHS.FR.Y.0007.000000T0000Z-121126T1300Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
745 AM EST MON NOV 26 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING...

$$

GAZ117-119-139-141-261345-
/O.EXP.KCHS.FR.Y.0007.000000T0000Z-121126T1300Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND...
HALFMOON LANDING...DARIEN
745 AM EST MON NOV 26 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING...

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 25, 3:22 PM EST, 3 hours 3 minutes earlier.

Area forecast discussion, Nov 25, 3:22 PM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
322 PM EST SUN NOV 25 2012

.SYNOPSIS...
HIGH PRESSURE WILL PERSIST OVER GEORGIA AND THE CAROLINAS THROUGH
MONDAY. A WEAK COLD FRONT WILL PASS THROUGH LATE TUESDAY WITH HIGH
PRESSURE RETURNING WEDNESDAY THROUGH EARLY NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
ANOTHER COLD NIGHT WITH FREEZING TEMPERATURES AND FROST MANY
LOCATIONS.

A SURFACE RIDGE AXIS WILL REMAIN CENTERED OVER REGION UNDER ZONAL
UPPER FLOW. EVEN WITH THE SURFACE RIDGE EXPECTED TO MOVE SLOWLY
EASTWARD TONIGHT...THE WESTERN EDGE OF THE RIDGE WILL REMAIN OVER
THE FORECAST AREA. THIS WILL SETUP ANOTHER COLD NIGHT ACROSS THE
AREA. FEEL CONDITIONS WILL BE PRETTY IDEAL FOR RADIATIONAL COOLING
WITH LIGHT TO CALM WINDS AND CLEAR SKIES. SHOULD SEE A STEADY
TEMPERATURE FALL AFTER SUNSET. CONTINUED THE TREND OF GOING 2 TO 4
DEGS BELOW MOS TEMPS TONIGHT SINCE GUIDANCE TENDS TO BE TOO WARM FOR
RADIATIONAL COOLING NIGHTS.

EXPECT LOWS IN THE UPPER 20S TO LOWER 30S WELL INLAND/COLDER
LOCATIONS...AND AROUND FREEZING WEST/NORTH OF RT 17 IN SC AND WEST
OF I95 IN GA. TEMPERATURES WILL BE NEAR TO SLIGHTLY WARMER THAN LAST
NIGHT. HOWEVER...EXPECT MORE FROST THAN LAST NIGHT AS SURFACE TDS
WILL BE SEVERAL DEGS HIGHER...PROVIDING MORE MOISTURE FOR
FROST. HAVE KEPT WIDESPREAD FROST INLAND AND PATCHY TO SCATTERED
FROST IN THE WESTERN PORTIONS OF THE COASTAL COUNTIES. NOT EXPECTING
FREEZING TEMPERATURES OR ANY APPRECIABLE FROST ACROSS THE IMMEDIATE
COASTAL AREAS. THUS...GIVEN THE IMMEDIATE COASTAL AREAS ARE THE ONLY
LOCATIONS LEFT FOR THE FROST/FREEZE PROGRAM....HAVE NOT RAISED A
FREEZE WARNING OR FROST ADVISORY TONIGHT.

SEE THE LATEST PUBLIC INFORMATION STATEMENT /CAEPNSCHS/ CONCERNING
THE STATUS OF THE FROST/FREEZE PROGRAM.

YOU CAN ALSO SEE THE LATEST FROST/FREEZE PROGRAM STATUS GRAPHIC ON
OUR WEB PAGE AT: WWW.ERH.NOAA.GOV/CHS/MISC/FROSTFREEZE.SHTML

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
A GENERAL ZONAL UPPER LEVEL FLOW PATTERN WILL PREVAIL THROUGH THIS
PERIOD.

MONDAY AND MONDAY NIGHT...AN AREA OF SURFACE HIGH CENTERED EAST OF
THE AREA IN THE WESTERN ATLANTIC...A VERY WEAK UPPER LEVEL
RIDGE...AND A VERY DRY ATMOSPHERE WILL RESULT IN MAINLY CLOUD FREE
SKIES MONDAY AND MONDAY EVENING. AS A WEAK FAST MOVING UPPER LEVEL
DISTURBANCE APPROACHES THE AREA OVERNIGHT MONDAY...MID AND UPPER
LEVEL MOISTURE AND ASSOCIATED CLOUD COVER WILL BE ON THE INCREASE.
NEAR NORMAL HIGH TEMPERATURES IN THE MID TO UPPER 60S ARE EXPECTED
AWAY FROM THE COAST ON MONDAY. WITH CLEAR SKIES...LIGHT WINDS AND
LOW DEWPOINT VALUES...TEMPERATURES SHOULD FALL QUICKLY MONDAY
EVENING. THEN ONCE THE CLOUDS START TO INCREASE...THE TEMPERATURES
SHOULD BECOME MORE OR LESS STEADY FOR THE REMAINDER OF THE NIGHT.
WENT VERY CLOSE TO THE COOLER GFS NUMERICAL FORECAST GUIDANCE MONDAY
NIGHT...WITH LOWS FROM THE UPPER 30S INLAND TO THE MID 40S NEAR THE
COAST.

TUESDAY AND TUESDAY NIGHT...THE UPPER LEVEL TROUGH WILL SWING
THROUGH THE AREA AND THIS COMBINED WITH A MODEST INCREASE IN LOW
LEVEL MOISTURE AND AN ADVANCING COLD FRONT WILL ALLOWS FOR SCATTERED
SHOWERS TO BE ON THE INCREASE TUESDAY. THE THREAT FOR SHOWERS WILL
QUICKLY DECREASE BEHIND THE COLD FRONT TUESDAY EVENING. MAINTAINED
SLIGHT CHANCE TO CHANCE POPS FOR THIS PERIOD WHICH IS A LITTLE ABOVE
THE GFS AND NAM NUMERICAL FORECAST GUIDANCE...BUT WELL BELOW THE
VERY WET ECMWF 00Z/25 GUIDANCE. GENERALLY DISCARDED ECMWF GUIDANCE
AS IT APPEARS QUITE LIKELY THAT BY THE TIME THE LOW LEVELS GET MOIST
ENOUGH TO ALLOW PRECIPITATION TO REACH THE GROUND...THE BEST LIFT
AND MID AND UPPER LEVEL MOISTURE WILL BE LEAVING THE AREA. RAINFALL
AMOUNTS...IF ANY SHOULD BE QUITE LIGHT WITH MANY AREAS SEEING
AMOUNTS OF LESS THAN A 1/10TH OF AN INCH.

WEDNESDAY...OTHER THAN PERHAPS SOME LINGER EARLY MORNING CLOUD
COVER...MAINLY SUNNY SKIES ARE EXPECTED IN THE WAKE OF THE COLD
FRONT ON WEDNESDAY. NUDGED HIGH TEMPERATURES DOWNWARD JUST A LITTLE
ACROSS THE NORTH ON WEDNESDAY THIS FORECAST PACKAGE TO ACCOUNT FOR
THE COOLER ECMWF NUMERICAL GUIDANCE NUMBERS AND PERHAPS A LITTLE
STRONGER COLD ADVECTION. HIGHS EXPECTED TO BE FROM THE LOWER 60S
ACROSS NORTHERN BERKELEY COUNTY TO THE UPPER 60S ALONG THE ALTAMAHA
RIVER.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
BROAD UPPER RIDGING WILL BE THE PRIMARY FEATURE DURING THE EXTENDED
PERIODS. SOME WEAK SHORTWAVE ENERGY WILL PASS BY TO THE NORTH ON
SATURDAY BUT WE MAINTAINED A DRY FORECAST SINCE THE BRUNT OF THE
FORCING SHOULD REMAIN NORTH OF THE REGION. TEMPERATURES WILL SHOW A
STEADY WARMING TREND THROUGH THE PERIOD WITH READINGS PUSHING 70
DEGREES BY SUNDAY.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
A WEAK LATE DAY SEA BREEZE MADE IT INTO KCHS...BUT WIND SPEEDS TOO
LIGHT FOR AN UPATE OF THE TAF. EXPECT ANY WIND SHIFT ASSOCIATED
WITH THE SEA BREEZT TO BE GONE BY SUNSET WITH WINDS QUICKLY RETURNING
TO LIGHT AND VARIABLE AT KCHS. VFR CONDITIONS WILL PREVAIL AT BOTH
SITES TONIGHT AS A RIDGE OF HIGH PRESSURE REMAINS CENTERED OVER
THE REGION. AS THE SURFACE RIDGE SHIFT EASTWARD ON MONDAY WINDS
WILL BECOME LIGHT SW AT BOTH SITES BY MONDAY AFTERNOON.

EXTENDED AVIATION OUTLOOK...LOW PROBABILITIES OF MVFR CONDITIONS
AND SHOWERS WITH THE COLD FRONTAL PASSAGE...MAINLY TUESDAY NIGHT
INTO EARLY WEDNESDAY.

&&

.MARINE...
TONIGHT...HIGH PRESSURE WILL REMAIN CENTERED OVER THE WATERS WITH
LIGHT MAINLY WSW WINDS OF 10 KTS OR LESS AND SEAS 3 TO 4 FEET OR
LESS. THE HIGHEST SEAS WILL BE WELL OFFSHORE...MAINLY FROM LEFT
OVER/RESIDUAL SWELL FROM PAST FEW DAYS.

TRANQUIL CONDITIONS WITH WINDS AOB 10 KNOTS AND SEAS MAINLY AOB 2
FEET ARE EXPECTED MONDAY THROUGH TUESDAY AHEAD OF AN ADVANCING COLD
FRONT. ON TUESDAY NIGHT WINDS WILL BECOME NORTH OR NORTH-NORTHEAST
AND INCREASE IN THE WAKE OF A PASSING COLD FRONT. A TIGHTENED
PRESSURE GRADIENT AND COLD ADVECTION WILL MAINTAIN INCREASED MARINE
WINDS INTO THURSDAY BEFORE CONDITIONS IMPROVE AS HIGH PRESSURE
BUILDS IN. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY
LEVELS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...RFM
SHORT TERM...MTE
LONG TERM...JRL
AVIATION...RFM
MARINE...RFM/MTE
Hazardous weather outlook, Nov 25, 4:02 PM EST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
402 PM EST SUN NOV 25 2012

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>049-051-262115-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
402 PM EST SUN NOV 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SCZ050-052-262115-
CHARLESTON-TIDAL BERKELEY-
402 PM EST SUN NOV 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST SOUTH
CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PATCHY TO SCATTERED FROST IS POSSIBLE LATE TONIGHT ACROSS INLAND
AREAS. A FROST ADVISORY MAY NEED TO BE ISSUED LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PATCHY TO SCATTERED FROST IS POSSIBLE ACROSS INLAND AREAS MONDAY
MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 6:25 PM ESTFreeze WarningCHS14 hr
Nov 24, 10:12 PM ESTFrost AdvisoryCHS10 hr

Nearby

Frost Advisories in South Carolina, 2012Frost Advisories in Georgia, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.